MathSciNet Relay Station
MathSciNet bibliographic data
MR1688603 (2000b:76029) 76D05 (34B15 34E05 76D10)
Liao, Shi-Jun An explicit, totally analytic approximate solution for Blasius' viscous flow problems. Internat. J. Non-Linear Mech. 34 (1999), no. 4, 759–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement